# SDR HNAA2011052300147

- Difficulty date: May 14, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8103
- Aircraft serial: 279
- Aircraft time: 40,181 hours, 45,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR THRESHOLD HAS MINOR SURFACE CORROSION.  REMOVED CORROSION, ALODINE AND PRIMED AFT SERVICE DOOR THRESHOLD IAW MM 20-16-01.
